# SDR CALA2013120600893

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 47,767 hours, 17,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED INTERCOSTAL BETWEEN STATION 344 & STATION 366 AT BL 0 IS CRACKED AT FLOOR BOARD FASTENER HOLES.  R & R MACHINED INTERCOSTAL AT BL 0 STATION 344 & 360 IAW SRM 51-40-02.
